Anxiety Support
35,614 members39,159 posts

Paroxetine withdrawal

Hi I’m new here. I have started to suffer from extreme anxiety after withdrawal from my antidepressant. I started to suffer from depression 30 years ago after my second child was born and have been on several antidepressants since. Having felt well for 10 yearsI thought I would be fine without meds. The anxiety hit me from nowhere 10 weeks after stopping paroxetine. Feel like I’m having a panic attack virtually 24/7. Went back on paroxetine 2 weeks ago but still feel out of control. Help.

3 Replies
oldestnewest

Sorry your feeling bad, Probably because you had most of your meds out of your system before you went back on them, now you have to build them up again I know my anti-depressant took a good week or so to properly kick in. May check with doc and see if that's normal for sure.

Reply

Hi fauxartist. Thanks for replying. I know I need to give the meds time to work, but it’s so hard as it’s been two weeks now. Never suffered from anxiety before only depression. Sometimes feel as though my heart will pop out of my chest.

Reply

Some anti depressants take up to 3 or 4 weeks before you get the beneficial effect.

Reply

You may also like...